Share This Article:

A Single Species Model with Symmetric Bidirectional Impulsive Diffusion and Dispersal Delay

Full-Text HTML Download Download as PDF (Size:584KB) PP. 1079-1088
DOI: 10.4236/am.2012.39159    3,054 Downloads   4,825 Views Citations

ABSTRACT

In the natural ecosystem, impulsive diffusion provides a more natural description for population dynamics. In addition, dispersal processes often involve with time delay. In view of these facts, a single species model with impulsive diffusion and dispersal delay is formulated. By the stroboscopic map of the discrete dynamical system and other analysis methods, the permanence of the system is investigated. Moreover, sufficient conditions on the existence and uniqueness of a positive periodic solution for the system are derived from the intermediate value theorem. We also demonstrate the global stability of the positive periodic solution by the theory of discrete dynamical system. Finally, numerical simulations and discussion are presented to validate our theoretical results.

Cite this paper

H. Wan, L. Zhang and H. Li, "A Single Species Model with Symmetric Bidirectional Impulsive Diffusion and Dispersal Delay," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 1079-1088. doi: 10.4236/am.2012.39159.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.